# SDR DALA2023080406299

- Difficulty date: July 11, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,568 hours, 32,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 610235-14; FUSELAGE SKIN AFT CARGO DOOR CUTOUT SKIN AND DOUBLER STA Y=954 TO 994, L-28R IS CORRODED. SUBJECT REPAIR REQUIRES FOLLOW-ON ACTION. ACCOMPLISH ER/A 610235-14, SECTION II REPETITIVE INSPECTION WITHIN 8,000 FLIGHT CYCLES FROM 32,098 TOTAL FLIGHT CYCLES AS OF 11JUL23 AND REPEAT WITHIN EVERY 8,000 FLIGHT CYCLES THEREAFTER. ASSOCIATED ER/A 14-610235 ADDED FOR AC 9535. (LP #2860677)
